Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Tulsa, OK

April 3, 2014Franklin County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 10:00 AM CDT for Franklin County, Madison County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2014, 10:00 AM CDT (15:00 UTC)
Expired
Apr 3, 2014, 10:45 AM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Franklin County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 79 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:33 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
3.5
Supercell composite
15.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS54 KTSA 031500
SVRTSA
ARC047-087-031545-
/O.NEW.KTSA.SV.W.0015.140403T1500Z-140403T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1000 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  MADISON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 1045 AM CDT

* AT 958 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  CASS...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...REDDING...TAFT...DELANEY...
  PATRICK...CROSSES...COMBS...BRASHEARS...SAINT PAUL...DUTTON...
  PETTIGREW...JAPTON...BOSTON...GEORGETOWN...WITTER...RED STAR...
  AURORA...HUNTSVILLE...WEATHERS...HARMONY AND WITHROW SPRINGS STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3587 9352 3577 9351 3576 9369 3567 9369
      3563 9381 3571 9396 3573 9396 3573 9392
      3575 9389 3576 9396 3582 9396 3618 9375
      3600 9344
TIME...MOT...LOC 1501Z 219DEG 33KT 3575 9392

HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
400 
WWUS54 KTSA 031518
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 AM CDT THU APR 3 2014

ARC047-031528-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-140403T1545Z/
FRANKLIN AR-
1018 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3592 9349 3592 9350 3590 9350 3587 9352
      3577 9351 3577 9376 3598 9387 3618 9375
      3600 9344
TIME...MOT...LOC 1518Z 225DEG 40KT 3609 9373 3599 9359
          3586 9357

$$

ARC087-031545-
/O.CON.KTSA.SV.W.0015.000000T0000Z-140403T1545Z/
MADISON AR-
1018 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 1045 AM CDT...

AT 1015 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUNTSVILLE TO WITTER TO BOSTON...AND MOVING NORTHEAST
AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...RED STAR...HARMONY...WITHROW
   SPRINGS STATE PARK AND WEATHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3592 9349 3592 9350 3590 9350 3587 9352
      3577 9351 3577 9376 3598 9387 3618 9375
      3600 9344
TIME...MOT...LOC 1518Z 225DEG 40KT 3609 9373 3599 9359
          3586 9357

HAIL...<.75IN
WIND...60MPH

$$
555 
WWUS54 KTSA 031525
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT THU APR 3 2014

ARC087-031535-
/O.CAN.KTSA.SV.W.0015.000000T0000Z-140403T1545Z/
MADISON AR-
1025 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A 
TORNADO WATCH REMAINS IN EFFECT UNTIL 5 PM.

LAT...LON 3592 9349 3592 9350 3590 9350 3587 9352
      3577 9351 3577 9376 3598 9387 3618 9375
      3600 9344
TIME...MOT...LOC 1525Z 225DEG 40KT 3614 9366 3604 9352
          3591 9350

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:34 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 3, 6:34 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
634 AM CDT THU APR 3 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL CONTINUE THIS MORNING OVER MUCH OF THE AREA
BEFORE SLOWLY LIFTING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
OVER NW AR TAFS SITES THIS EVENING WITH IFR CONDITIONS IN THE
STRONGER STORMS. OTHERWISE...VFR CONDITIONS EXPECTED BEHIND THE
FRONT AS SURFACE HIGH PRESSURE BUILDS OVER THE AREA INTO THE
OVERNIGHT HOURS.

&&

.PREV DISCUSSION... /ISSUED 417 AM CDT THU APR 3 2014/

DISCUSSION...
A SURFACE LOW WAS LOCATED ACROSS NORTHWEST OKLAHOMA EARLY THIS
MORNING WITH A DRYLINE EXTENDING SOUTHWARD ACROSS WESTERN OKLAHOMA
INTO NORTHERN TEXAS AND A STATIONARY FRONTAL BOUNDARY STRETCHING
INTO SOUTHEASTERN KANSAS. THESE FEATURES WILL BE THE MAIN FOCUS
FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY OVER THE NEXT 24-HRS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

THE SURFACE LOW AND DRYLINE WILL SHIFT EASTWARD TODAY AS AN UPPER
LEVEL TROF AXIS OVER THE DESERT SOUTHWEST MOVES INTO THE SOUTHERN
PLAINS TODAY. AHEAD OF THE APPROACHING DRYLINE...DEWPOINTS IN 60S
AND INCREASING INSTABILITY WILL CONTINUE TO CREATE AN UNSTABLE
ATMOSPHERE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THUNDERSTORM CHANCES WILL INCREASE DURING THE DAY AND INTO THE
EVENING HOURS AS A MODERATE CAP WEAKENS AND THE DRYLINE ENTERS
INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON. THE DRYLINE LOOKS TO
BE POSITIONED NEAR HIGHWAY 75 IN NORTHEAST OKLAHOMA AROUND 18Z AND
APPROACHING HIGHWAY 69 AROUND 21Z. UNSTABLE CONDITIONS WITHIN AN
AREA OF A WEAKENING CAP WILL SUPPORT THE POTENTIAL FOR SEVERE
WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS
TIME THE GREATER POTENTIAL FOR SEVERE WEATHER LOOKS TO BE ACROSS
FAR EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS THROUGH THE
EVENING HOURS. ALL MODES OF SEVERE WEATHER...INCLUDING TORNADOES
WILL BE CAPABLE.

DURING THE AFTERNOON HOURS...AS THE DRYLINE ENTERS EASTERN
OKLAHOMA...GUSTY SOUTHWESTERLY WINDS...WARM TEMPS AND LOW
AFTERNOON RH VALUES WILL CREATE VERY HIGH FIRE DANGERS TO RED FLAG
CONDITIONS ACROSS PARTS OF NORTHEAST AND EAST CENTRAL OKLAHOMA.
HAVE ISSUED A RED FLAG WARNING AND ALSO A FIRE DANGER STATEMENT
FOR THE AFTERNOON HOURS FOR THESE LOCATIONS. SEE THE LATEST
/OKCRFWTSA...OKCRFDTSA/ FOR DETAILS.

THE STATIONARY FRONTAL BOUNDARY...CURRENTLY JUST NORTH OF THE
CWA...WILL GET A PUSH SOUTHEASTWARD THIS EVENING AS THE UPPER
LEVEL TROF AXIS LIFTS ACROSS THE PLAINS TONIGHT. THE COLD FRONT IS
FORECAST TO OVERTAKE THE DRYLINE ACROSS EASTERN OKLAHOMA DURING
THE EARLY TO MID EVENING HOURS AND PROCEED TO MOVE THROUGH THE CWA
OVERNIGHT...EXITING EARLY FRIDAY MORNING. THUNDERSTORM CHANCES
SHOULD BEGIN TO TAPPER OFF FROM WEST TO EAST THIS EVENING BEHIND
THE DRYLINE/COLD FRONT AND EXIT THE REGION WITH THE DEPARTING
UPPER LEVEL TROF AND COLD FRONT. BEHIND THE COLD FRONT...BREEZY
NORTHWESTERLY WINDS AND A COOLER AIRMASS WILL FILTER INTO THE
REGION FOR FRIDAY INTO THE WEEKEND. MORNING LOWS EARLY SATURDAY
MORNING COULD REACH NEAR/BELOW THE FREEZING MARK FOR LOCATIONS
NEAR THE KANSAS BORDER AND ALSO FOR FAR NORTHWEST ARKANSAS.

CHANCES FOR SHOWERS AND THUNDERSTORMS LOOK TO RETURN TO THE REGION
SATURDAY NIGHT AND SUNDAY AS ANOTHER WAVE MOVES INTO THE SOUTHERN
PLAINS. THESE PRECIP CHANCES WILL REMAIN POSSIBLE INTO THE FIRST
PART OF THE NEXT WORK WEEK BEFORE THE UPPER LEVEL TROF AXIS
ASSOCIATED WITH THE WAVE FINALLY SHIFTS OFF TO THE EAST. NORTHERLY
FLOW DURING THIS TIME PERIOD WILL ALLOW FOR THE COOLER CONDITIONS
TO CONTINUE ACROSS THE REGION INTO THE MIDDLE PART OF NEXT WEEK.
AT THE FAR END/JUST BEYOND OF THE FORECAST PACKAGE...SOUTHERLY
FLOW LOOKS TO RETURN WITH WARMING TEMPS BACK UP NEAR/ABOVE THE
SEASONAL AVERAGE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 1 PM THURSDAY TO 7 PM THURSDAY FOR OKZ064-
     OKZ065-OKZ066-OKZ071-OKZ073.

AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Apr 3, 7:22 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 AM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 AM CDT THU APR 3 2014

...SEVERE WEATHER LIKELY LATE THIS AFTERNOON AND EVENING ACROSS FAR
   EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA....FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET....AROUND 400 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...THIS MORNING AND AGAIN AROUND 400 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AROUND 400 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...MID AFTERNOON.

DISCUSSION...
A FEW ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS MORNING WITH THE
THREAT FOR LARGE HAIL.

A STRONG UPPER LEVEL STORM SYSTEM MOVING OVER THE FOUR CORNERS
REGION WILL QUICKLY LIFT INTO THE CENTRAL PLAINS TODAY. IN RESPONSE
...SURFACE LOW PRESSURE WILL MOVE INTO NORTHEAST OKLAHOMA THIS
AFTERNOON ACCOMPANIED BY A STRONG COLD FRONT AND ASSOCIATED DRY
LINE EXTENDING SOUTH INTO FAR SOUTHEAST OKLAHOMA.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
AHEAD OF THE DRY BY LATE AFTERNOON ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. ADDITIONAL SEVERE THUNDERSTORMS WILL LIKELY
DEVELOP THIS EVENING AS THE COLD FRONT MOVES THROUGH FAR NORTHEAST
OKLAHOMA AND INTO NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES WILL
ALSO BE POSSIBLE...ESPECIALLY WITH ANY SUPERCELL STORMS THAT
DEVELOP AHEAD OF THE DRY LINE AND TO A LESSER EXTENT THE STORMS
THAT FORM ALONG THE COLD FRONT. LOCALLY HEAVY RAINFALL WILL ALSO
BE LIKELY IN THE STRONGER STORMS. THE SEVERE WEATHER THREAT WILL
END BY MIDNIGHT AS THE COLD FRONT SWEEPS SOUTHEAST OF THE AREA.

BEHIND THE DRY LINE...ACROSS EAST CENTRAL OKLAHOMA...DANGEROUS
FIRE WEATHER CONDITIONS WILL DEVELOP AS GUSTY SOUTHWEST WINDS
INCREASE WITH VERY WARM AND DRY CONDITIONS. ANY FIRES THAT DEVELOP
WOULD QUICKLY SPREAD OUT OF CONTROL. PLEASE REFER TO THE LATEST
FIRE WEATHER PRODUCT /OKCRFWTSA/ FOR THE LATEST INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...FIRE WEATHER POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY
WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL
MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON
SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THE LATEST FORECASTS AS DETAILS AND POTENTIAL IMPACTS
CONTINUE TO BE REFINED THROUGHOUT THE DAY. WATCHES WILL LIKELY
BE ISSUED THIS AFTERNOON. A REVIEW OF YOUR SEVERE WEATHER SAFETY
AND ACTION PLANS IS RECOMMENDED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 3, 7:52 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
752 AM CDT THU APR 3 2014

OKZ073>075-031345-
HASKELL OK-LATIMER OK-PITTSBURG OK-
752 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...EASTERN PITTSBURG AND NORTHERN LATIMER

AT 753 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
HIGGINS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEQUIRE...WILBURTON...HIGGINS...
DAMON...GOWEN...PANOLA...RED OAK...HARTSHORNE AND ROBBERS CAVE STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3485 9558 3519 9505 3503 9492 3499 9493
      3476 9550
TIME...MOT...LOC 1253Z 237DEG 38KT 3484 9545
Special weather statement, Apr 3, 8:48 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 AM CDT THU APR 3 2014

OKZ072-074-076-031415-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
848 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 848 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
COWLINGTON...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...
ROLAND...SHORT AND COWLINGTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3542 9444 3517 9484 3532 9494 3564 9454
      3564 9448
TIME...MOT...LOC 1348Z 229DEG 41KT 3530 9482
Special weather statement, Apr 3, 8:58 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 AM CDT THU APR 3 2014

ARZ029-OKZ076-031430-
LE FLORE OK-SEBASTIAN AR-
858 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 858 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF HODGEN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...PATTERSON...
HARTFORD...ARKOLA...MIDLAND AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3496 9424 3494 9434 3495 9436 3494 9439
      3494 9441 3493 9444 3481 9445 3465 9472
      3480 9485 3514 9435 3500 9422 3497 9422
TIME...MOT...LOC 1358Z 247DEG 38KT 3477 9469
Special weather statement, Apr 3, 9:27 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT THU APR 3 2014

ARZ010-031500-
WASHINGTON AR-
927 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 927 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF ODELL...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WEST FORK...PRAIRIE GROVE...FARMINGTON...BLACKBURN...
HOGEYE...STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...ARNETT...SULPHUR
CITY...BLACK OAK...GREENLAND...DEVILS DEN STATE PARK...PRAIRIE GROVE
BATTLEFIELD STATE PARK AND DRAKE FIELD AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3575 9422 3576 9449 3614 9422 3591 9395
TIME...MOT...LOC 1427Z 214DEG 42KT 3576 9434
Local storm report, Apr 3, 9:37 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
937 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             MULDROW                 35.41N 94.60W
04/03/2014  E1.25 INCH       SEQUOYAH           OK   PUBLIC

&&

CKH
Special weather statement, Apr 3, 9:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT THU APR 3 2014

ARZ001-002-010-011-031530-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
949 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN BENTON...NORTHWESTERN CARROLL...NORTHWESTERN
     MADISON AND NORTHEASTERN WASHINGTON

AT 949 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SULPHUR
CITY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...HARMONY...OAK
HILL...BLAND...GEORGETOWN...SHADY GROVE...TUTTLE...MAYFIELD...
PLEASANT RIDGE...WAR EAGLE...LOOKOUT...LARUE...BERRYVILLE...EUREKA
SPRINGS...CABANAL...BEAVER LAKE...URBANETTE...GRANDVIEW...BUSCH...
BEAVER...HUNTSVILLE...WESLEY...HINDSVILLE...FORUM...BEST...CROSSES...
ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...SPRINGDALE...ELKINS...
DURHAM...SULPHUR CITY...BLACK OAK...GOSHEN...JOHNSON...SONORA...HOBBS
STATE PARK AND WITHROW SPRINGS STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3583 9392 3609 9423 3650 9387 3650 9332
TIME...MOT...LOC 1449Z 218DEG 52KT 3601 9398

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSASebastian45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSACrawford42 min
Apr 3, 9:27 AM CDTSpecial Weather StatementTSAWashington33 min
Apr 3, 9:49 AM CDTSpecial Weather StatementTSACarroll41 min
Apr 3, 10:35 AM CDTSpecial Weather StatementTSACarroll25 min
Apr 3, 10:42 AM CDTSpecial Weather StatementTSACrawford, Franklin33 min
Apr 3, 11:04 AM CDTSpecial Weather StatementTSAFranklin26 min
Apr 3, 11:28 AM CDTSpecial Weather StatementTSACarroll, Madison47 min
Apr 3, 4:55 PM CDTSevere Thunderstorm WarningTSABenton65 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSABenton, Washington39 min
Apr 3, 6:03 PM CDTSpecial Weather StatementTSABenton27 min
Apr 3, 6:18 PM CDTSpecial Weather StatementTSABenton42 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningTSABenton, Washington45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.